Journal of the Mathematical Society of Japan

A remark on non-enlargable Lie algebras

Hideki OMORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 33, Number 4 (1981), 707-710.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239802077

Digital Object Identifier
doi:10.2969/jmsj/03340707

Mathematical Reviews number (MathSciNet)
MR0630634

Zentralblatt MATH identifier
0463.22015

Subjects
Primary: 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx}
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 57R25: Vector fields, frame fields

Citation

OMORI, Hideki. A remark on non-enlargable Lie algebras. J. Math. Soc. Japan 33 (1981), no. 4, 707--710. doi:10.2969/jmsj/03340707. https://projecteuclid.org/euclid.jmsj/1239802077


Export citation